Ameri, Reza, Asadi, Ameneh. (1398). Direct Limit of Krasner (m, n)-Hyperrings. , 31(1), 75-83. doi: 10.22059/jsciences.2020.282723.1007418
Reza Ameri; Ameneh Asadi. "Direct Limit of Krasner (m, n)-Hyperrings". , 31, 1, 1398, 75-83. doi: 10.22059/jsciences.2020.282723.1007418
Ameri, Reza, Asadi, Ameneh. (1398). 'Direct Limit of Krasner (m, n)-Hyperrings', , 31(1), pp. 75-83. doi: 10.22059/jsciences.2020.282723.1007418
Ameri, Reza, Asadi, Ameneh. Direct Limit of Krasner (m, n)-Hyperrings. , 1398; 31(1): 75-83. doi: 10.22059/jsciences.2020.282723.1007418


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.